| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -12.00/4.0/071 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) as a replacement lens, on (b)(6) 2023.It was noted the patient has grade 1 edema and blurry visual acuity but improved.Lens remains implanted.